MathSciNet Relay Station
MathSciNet bibliographic data
MR436151 (55 #9101) 57A15
Price, T. M. Homeomorphisms of quaternion space and projective planes in four space. J. Austral. Math. Soc. Ser. A 23 (1977), no. 1, 112–128.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement